1mg, best e pharmacy in India
MRP: Rs. 27.77 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for CUFEX D

alcohol interaction for CUFEX D

pregnancy interaction for CUFEX D

lactation interaction for CUFEX D

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Cufex d tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Unknown. Human and animal studies are not available. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for CUFEX D

Pseudoephedrine(NA)

Uses

Pseudoephedrine is used in the treatment of rhinitis (common cold).

How it works

Pseudoephedrine belongs to the class of medications known as decongestants. Pseudoephedrine works by relaxing the smooth muscles in the nasal cavity which decreases excess secretion of mucous in nasal cavity and sinuses (air cavities) thereby relieving congestion.

Common side effects

Nausea, Nervousness, Palpitations, Dizziness, Shortness of breath, Headache, Insomnia, Restlessness, Stomach pain, Tachycardia, Heart rate irregular, Vomiting, Weakness
Bromhexine(NA)

Uses

Bromhexine is used in the treatment of cough.

How it works

Bromhexine belongs to the class of medications called as expectorants/mucolytic agents. It acts by thinning the mucus which facilitates expectoration and eases cough.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache
Chlorpheniramine(NA)

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting

SUBSTITUTES for CUFEX D

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. R. Dutta
    MBBS, MD
    4.4
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for CUFEX D

  • Inform your doctor if you have heart, blood vessel, liver, kidney, bladder or prostate disorder.
  • Seek immediate medical attention if you experience difficulty in breathing, swollen lips or skin, severe rashes and itching, hallucinations, restlessness or sleep disturbances.
  • Inform your doctor if you are taking or have recently taken medication for any mental illness, high blood pressure or glaucoma (increased pressure inside the eye that causes visual problems).
  • Do not take if allergic to pseudoephedrine or any of its ingredients.
  • Do not take if  medication is going for any mental disorder, nasal sprays for decongestion, high blood pressure.
  • Do not take if suffering with kidney, heart, liver, blood vessel disorder or diabetes, hyperthyroidism, phaeochromocytoma (a rare tumor of the adrenal glands) or glaucoma.
  • Do not take if below below 12 years.
  • Do not take if Pregnant and breastfeeding.

Frequently asked questions for CUFEX D

Pseudoephedrine

Q.Can I take pseudoephedrine for allergies?
Pseudoephedrine does give symptomatic relief from seasonal allergic conditions such as runny nose and nasal decongestion.

Q.Can I take pseudoephedrine with ibuprofen?
Yes. Ibuprofen may relieve fever experienced during cold.

Bromhexine

Q.Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.

Chlorpheniramine

Q.Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Articles


Content on this page was last updated on 23 July, 2015, by Dr. Varun Gupta (MD Pharmacology)